Rozikov, U.A., Omirov, B.A.. (1396). On subalgebras of an evolution algebra of a "chicken" population. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), 13-24. doi: 10.22124/jart.2017.2712
U.A. Rozikov; B.A. Omirov. "On subalgebras of an evolution algebra of a "chicken" population". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5, 2, 1396, 13-24. doi: 10.22124/jart.2017.2712
Rozikov, U.A., Omirov, B.A.. (1396). 'On subalgebras of an evolution algebra of a "chicken" population', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), pp. 13-24. doi: 10.22124/jart.2017.2712
Rozikov, U.A., Omirov, B.A.. On subalgebras of an evolution algebra of a "chicken" population. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1396; 5(2): 13-24. doi: 10.22124/jart.2017.2712


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.